# SDR AUS20040022

- Difficulty date: January 6, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Missing
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CS41B TOILET WASTE DISPOSAL SYSTEM BUILT IN FIRE EXTINGUISHER MISSING.
